# SDR SIMA2011298002

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 16,537 hours, 140,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4165 THE CREW REPORTED THE SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT BULB IAW EMB AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
